# SDR DALA1029846804

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 47,378 hours, 14,903 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, A FLIGHT ATTENDANT NOTICED AN ELECTRICAL SMELL IN THE AFT GALLEY NEAR THE COFFEEMAKER AREA.  CREW SHUT OFF POWER TO SEVERAL GALLEY ITEMS AND THE SMELL DISSIPATED.  MAINTENANCE FOUND THE COFFEEMAKER WIRES BURNED, DISABLED THE COFFEEMAKER.  NEF CODE 253.08. (2010-D1290) (DL75E102943)
